# SDR ASAA2019103081166

- Difficulty date: October 28, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 44,001 hours, 13,369 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING RECALL CANCELS WITH MASTER CAUTION RESET. GROUNDED - YES. LEFT HAND PACK PRIMARY CONTROL INOP. ACCOMPLISHED ETOPS GROUND VERIFICATION TEST PER FIM 21-53 TASK 821 LEFT TCV FAULT RESET AND SUBSEQUENT OPS CHECK GOOD.
